# SDR AU960344

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T303
- Engine: Cont TSIO520AE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: SA643767P5
- Condition: Worn
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2, NO4 AND NO6 CYLINDER EXHAUST VALVE GUIDES WORN BEYOND LIMITS
